# SDR CALA2024071001996

- Difficulty date: June 28, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 52,360 hours, 18,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A513341
- Condition: Deformed
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR SKIN DEFORMED AT APPROXIMATELY STA 250 LBL 16. REF AAR N/R 9890676. ACCOMPLISHED REPAIR TO FLIGHT COMPARTMENT FLOOR WEB BETWEEN STA 250 TO STA 270, RBL 10 TO LBL 25 AS PER ESR #2022480-10-9352 REV P1 DATED 06/13/2024. WORK ACCOMPLISHED BY V934258.
